otherhealth.com  

Go Back   otherhealth.com > Homeopathy > Skin Diseases

Reply
 
LinkBack Thread Tools Search this Thread Display Modes
  #1 (permalink)  
Old 15th October 1999, 11:01 PM
Sal Sal is offline
Junior Member
 
Join Date: Jul 1999
Location: aaa
Posts: 12
Sal
Default

I have a four year old with skin rash on his elbows and knees and now spreading to his abdomen. Worse with candies and shrimp. The child has also severe allergies: clear/whitish nasal discharge, blocked nose (especially at night), sneezing. All these remain year round, but especially in Fall and Spring. Asthma attacks have now begun in the past three months. For all of this, unfortunately, steriods, creams, etc are being used extensively. I would like to know from anyone, what do you recommend, but more importantly what will be the result of using homeapathic medicine on a child so dependent on allopathy. Thank you.
Reply With Quote
  #2 (permalink)  
Old 16th October 1999, 12:41 PM
GM GM is offline
Banned
 
Join Date: Aug 2000
Posts: 0
GM is an unknown quantity at this point
Default

Where exactly on the elbow and knees? What colour and shape, what size?
When did this start? What medications before this, vaxinations before this? How long before? Any historie of cancer, heartdisease, veneric disease, tubercolosis in the family?
A normal delivery? Any medications during pregnacy? Dislikes? Any cravings? (foood, everything from food to toys) Any thing that cause aggravation? Sleep habits?ANY SPOTS ON THE NAILS? ANY NAIL PROBLEMS? Colour of eyes, progress in weigth/heigth/mentals for the age.Must have this to help.

------------------
Homeopat MNNH Geir E.T. Marcussen
email: getm@eunet.no
http://www.homeopati.no
Reply With Quote
  #3 (permalink)  
Old 16th October 1999, 06:36 PM
Senior Member
 
Join Date: Mar 1999
Location: calicut,kerala,INDIA
Posts: 648
PANNAKKAL
Default

please answer GM's questionare.Homoeopathy is depended upon how you observed the child's peculiarity ,and exact presentation of symptoms.It is no problem that your child is depended upon allo.medicine.Correct homoeopathic remedy will solve your problem.
Reply With Quote
  #4 (permalink)  
Old 18th October 1999, 11:21 PM
Sal Sal is offline
Junior Member
 
Join Date: Jul 1999
Location: aaa
Posts: 12
Sal
Default

Thank you for such a prompt reply GM and Pannakal. I am sorry for not answering sooner.

I tried to enquire from the father of the child, about some of the above questions. It seems that the eczema is on the front of the elbows and back of the knees. Lately however, it has occured all around the neck, abdomen, and other part of legs and arms. In acute phase it is red with rounded borders and slightly raised. The child has had this rash since he was one year old. Candies and shrimp seem to aggravate it.
Topical steroids of varying potency (Desonide, triamcinolone; high strengths of hydrcortisone) are applied twice daily. Also steriods are used for the nasal allergies. (Nasonex is the current preparation) Many antihistamines are used for the nasal allergies the boy suffers from. They seem to get worst outside specially in the Fall and Spring, but he has them year around.

The childs birth was healthy and normal. There has been no hereditary cancer in the family, but heart problems may possibly exist(?). The boy enjoys most food, especially fries; however, he does dislike fruits, vegtables and eggs. (Has not had a egg for some time now)
Sleep patterns are normal, he sleeps only at night, with the occasional disruption due to itching or blocked nose. The child seems not to have any nail spots or any other problems with his nails. He is thinly built, normal height, with brown-black eyes.

I hope these particulars help. My concern again is, is that will there be trouble by switching over to homeopathic medicines this late? Thank you both once again
Reply With Quote
  #5 (permalink)  
Old 19th October 1999, 04:01 PM
GM GM is offline
Banned
 
Join Date: Aug 2000
Posts: 0
GM is an unknown quantity at this point
Default

Stop using steroids and antihistamine, the astma and the spreading of exema is a typical sign of supression of the disease, forcing it to take new directions, to the lungs, a typical reaction from allopatich dangeorous treatments.
The picture presented is very small, and is not enough to be 100% certain. Is he generally hot, or cold, does he like warm or cold drinks, how often, and how mutch at a time? How ar his mentals,speech, body development for the age, behaviour, reactions towards situasions, etc?
I find Arsenicum album, from the picture presented, give one dose c200, once only(3pills).
But if new info says otherwise, the nearest remedies, is then, sulp, calc carb, phosp, natr mur. If this is all you have, use ars alb.keep us posted about any changes, there will likely be a agg of a short caracter, pref not lasting more than 48 houers before going towards bettering. Do not interfear with allopathic supressive remedies.

------------------
Homeopat MNNH Geir E.T. Marcussen
email: getm@eunet.no
http://www.homeopati.no
Reply With Quote
  #6 (permalink)  
Old 20th October 1999, 05:21 AM
Sal Sal is offline
Junior Member
 
Join Date: Jul 1999
Location: aaa
Posts: 12
Sal
Default

Thank you GM for mentioning an excellant remedy. What do you think of calc in this case vs. Ars. Pannakkal, I would also like to know what you suggest/advise. I do appreciate both of you taking the time to help. Thank you once again.
Reply With Quote
  #7 (permalink)  
Old 20th October 1999, 02:29 PM
GM GM is offline
Banned
 
Join Date: Aug 2000
Posts: 0
GM is an unknown quantity at this point
Default

As i told, can only find Ars alb after this info, its a remedie i have never used before, so i dont have the total picture of it, but repetorizing clearly shows it to be correct, after the info presented.
use one dose C200 once as i told.
Reply With Quote
  #8 (permalink)  
Old 22nd October 1999, 03:21 AM
Senior Member
 
Join Date: Mar 1999
Location: calicut,kerala,INDIA
Posts: 648
PANNAKKAL
Default

SAL,
Sorry for the late comment.Very little information to find a remedy picture.What is the nature of appearance during aggravation/is it dry or weeping?colour/itching if so whether hot or cold water washing will ameliorate itching?whether the patient is hot or chilly/like to wash or not/eruption dirty appearance or not /whether it is crusty with scales/ppustular or not/
from the present symptoms it is only obvios that ,there is allergic rhinitis,skin eruption and the desires and aversion.
Reply With Quote
  #9 (permalink)  
Old 29th October 1999, 10:27 PM
Sal Sal is offline
Junior Member
 
Join Date: Jul 1999
Location: aaa
Posts: 12
Sal
Default

I have gone ahead and forwarded the suggestion on Ars Al. Hopefully it will help. I will keep both of you posted. Thanks.
Reply With Quote
Reply

Thread Tools Search this Thread
Search this Thread:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On


Similar Threads
Thread Thread Starter Forum Replies Last Post
Skin disease (iritation and rash, bloody) Rashid Skin Diseases 1 13th December 2003 01:38 PM
Itchy Skin Rash lasting since 2 weeks poorGuy Skin Diseases 3 5th March 2003 02:30 PM
case Bettina (PCOS, Insulin-level) Bettina Homeopathy Discussion 135 1st July 2002 02:20 PM
Skin problem with Weimaraner susan m Pets and Animals 9 30th April 2002 09:51 AM


All times are GMT. The time now is 12:00 PM.



The information contained on OtherHealth.com arises by way of discussion between contributors and should not be treated as a substitute for the advice provided by your own personal physician or other health care professional. None of the contributions on this site are an endorsement by the site owners of any particular product, or a recommendation as to how to treat any particular disease or health-related condition. If you suspect you have a disease or health-related condition of any kind, you should contact your own health care professional immediately. Please read the BB Rules for further details.
Please consult personally with your own health care professional before starting any diet, exercise, supplementation or medication program.
Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Copyright 2005-2012 otherhealth.com
For books in the UK visit our sister site Dealpond.com

SEO by vBSEO 3.3.2